Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

The drugs I am taking for TB is having adverse reaction so I am actually having TB ?

Female age 27 TB Xray states Non specific diagnosis for TB, and no change since last year. Took 6 months of TB drugs. Bad reaction to the drugs so did not take continuously. Off for 3 months, then took another 3 month dose different drug, same bad reaction and behavior. Took injections but same bad reaction and behavior. ESR is 34. Often have bad stomach.
Asked On : Thu, 17 Mar 2011
Answers:  3 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response
I am hoping I do not have Multi-Drug-Resistant TB. Sputum test was negative but was taken while taking TB medication, so may not mean anything.
Answered: Thu, 17 Mar 2011
  User's Response
Hello and welcome to HealthcareMagic!!
Since you have taken a drug regimen for TB for a period of 6 months, on an intermittent basis; there is a possibility for a relapse/recurrence of TB. I advice you to get a sputum examination done as soon as possible, and a repeat chest X-ray to rule out a resurgence in TB.
Best wishes and regards.
Answered: Thu, 17 Mar 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
get a sputum for afbx 3 samples and culture. If it comes negative then it is unlikely that you have Tb, consult a chest medicine person immediately as you are having a medical problem of concern
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor